Just so you know, we share cookies
BeautyMnl uses cookies to give you the best shopping experience. Read on for our Privacy Policy.
United Home Kiddilets Syrup Paracetamol Syrup (60ml Bottle) by United Home
Out of Stock
Out of Stock
United Home Kiddilets Syrup Paracetamol Syrup (60ml Bottle)
₱50.00

About

What To Love
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

THE GIST
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

FEATURES
- Contains 120mg of Paracetamol, USP (acc. to quality standards of United States Pharmacopeia) a fever reducer and pain reliever
- Comes in a lemon fruit-flavored syrup
- Helps with fever reduction
- Provides temporary relief of minor aches and pains such as toothache, headache, backache, muscular aches, and pain associated with the common cold and flu

How to Use:
• 1 to 5 years old: 5ml (1 teaspoonful) to 10 ml (2 teaspoonfuls)
• 6 to 12 years old: 10ml (2 teaspoonfuls) to 20 ml (4 teaspoonfuls)
• To be taken 3 to 4 times a day. Or, as prescribed by the physician.

SPECIFICATIONS:
WHAT YOU GET: (1) United Home Kiddilets Syrup Paracetamol Syrup
NET WEIGHT: 60ml Bottle

Read More
Show Less
What To Love

THE GIST
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

FEATURES
- Contains 120mg of Paracetamol, USP (acc. to quality standards of United States Pharmacopeia) a fever reducer and pain reliever
- Comes in a lemon fruit-flavored syrup
- Helps with fever reduction
- Provides temporary relief of minor aches and pains such as toothache, headache, backache, muscular aches, and pain associated with the common cold and flu

How to Use:
• 1 to 5 years old: 5ml (1 teaspoonful) to 10 ml (2 teaspoonfuls)
• 6 to 12 years old: 10ml (2 teaspoonfuls) to 20 ml (4 teaspoonfuls)
• To be taken 3 to 4 times a day. Or, as prescribed by the physician.

SPECIFICATIONS:
WHAT YOU GET: (1) United Home Kiddilets Syrup Paracetamol Syrup
NET WEIGHT: 60ml Bottle

United Home Kiddilets Syrup Paracetamol Syrup (60ml Bottle)
₱50.00

This product is currently out of stock.
Want first dibs when it's back in stock? Join the waitlist.
Standard Delivery
Delivery lead times may vary
Payment Options
Check icon Credit Card
Check icon PayPal
Check icon Bank Deposit
Check icon Cash on Delivery
Check icon GCash
Check icon GrabPay

Standard Delivery
Delivery lead times may vary

About

What To Love
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

THE GIST
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

FEATURES
- Contains 120mg of Paracetamol, USP (acc. to quality standards of United States Pharmacopeia) a fever reducer and pain reliever
- Comes in a lemon fruit-flavored syrup
- Helps with fever reduction
- Provides temporary relief of minor aches and pains such as toothache, headache, backache, muscular aches, and pain associated with the common cold and flu

How to Use:
• 1 to 5 years old: 5ml (1 teaspoonful) to 10 ml (2 teaspoonfuls)
• 6 to 12 years old: 10ml (2 teaspoonfuls) to 20 ml (4 teaspoonfuls)
• To be taken 3 to 4 times a day. Or, as prescribed by the physician.

SPECIFICATIONS:
WHAT YOU GET: (1) United Home Kiddilets Syrup Paracetamol Syrup
NET WEIGHT: 60ml Bottle

Read More
Show Less
What To Love

THE GIST
An analgesic and antipyretic syrup for the symptomatic relief of children’s fever

FEATURES
- Contains 120mg of Paracetamol, USP (acc. to quality standards of United States Pharmacopeia) a fever reducer and pain reliever
- Comes in a lemon fruit-flavored syrup
- Helps with fever reduction
- Provides temporary relief of minor aches and pains such as toothache, headache, backache, muscular aches, and pain associated with the common cold and flu

How to Use:
• 1 to 5 years old: 5ml (1 teaspoonful) to 10 ml (2 teaspoonfuls)
• 6 to 12 years old: 10ml (2 teaspoonfuls) to 20 ml (4 teaspoonfuls)
• To be taken 3 to 4 times a day. Or, as prescribed by the physician.

SPECIFICATIONS:
WHAT YOU GET: (1) United Home Kiddilets Syrup Paracetamol Syrup
NET WEIGHT: 60ml Bottle

Loader
Reviews
This product has no reviews at the moment.
United Home Kiddilets Syrup Paracetamol Syrup (60ml Bottle)
Have you tried this?
Sign in and be the first to share your opinion!
Sign in and be the first to share your experience with this product

Back to top arrow
₱50.00
Loader
United Home Kiddilets Syrup Paracetamol Syrup (60ml Bottle) by United Home
This product is currently out of stock.
Want first dibs when it's back in stock? Join the waitlist.